Open Access
2015 Skewness, kurtosis and Newton's inequality
R. Sharma, R. Bhandari
Rocky Mountain J. Math. 45(5): 1639-1643 (2015). DOI: 10.1216/RMJ-2015-45-5-1639


We show that an inequality related to Newton's inequality provides one more relation between skewness and kurtosis. This also gives simple and alternative proofs of the bounds for skewness and kurtosis.


Download Citation

R. Sharma. R. Bhandari. "Skewness, kurtosis and Newton's inequality." Rocky Mountain J. Math. 45 (5) 1639 - 1643, 2015.


Published: 2015
First available in Project Euclid: 26 January 2016

zbMATH: 1355.60028
MathSciNet: MR3452232
Digital Object Identifier: 10.1216/RMJ-2015-45-5-1639

Primary: 60E15

Keywords: kurtosis , moments , polynomials , skewness

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.45 • No. 5 • 2015
Back to Top